# SDR SIMA200228201

- Difficulty date: October 5, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB CREW REPORTED LEFT ENGINE OIL PRESSURE FLUCTUATION WITH MASTER WARNING.  CREW FOLLOWED NORMAL SHUTDOWN PROCEDURES AND DECLARED AN EMERGENCY.  AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE IAW AE WORK CARD.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.
